Illinois Journal of Mathematics

Weighted inequalities for Hankel convolution operators

Jorge J. Betancor and Lourdes Rodríguez-Mesa

Full-text: Open access

Abstract

In this paper we obtain weighted inequalities for Hankel convolution operators. Also, a weighted version of Mihlin-Hörmander theorem for Hankel multipliers is given. Some inequalities for maximal functions play an important role.

Article information

Source
Illinois J. Math., Volume 44, Issue 2 (2000), 230-245.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255984838

Digital Object Identifier
doi:10.1215/ijm/1255984838

Mathematical Reviews number (MathSciNet)
MR1775319

Zentralblatt MATH identifier
0973.42005

Subjects
Primary: 46F12: Integral transforms in distribution spaces [See also 42-XX, 44-XX]

Citation

Betancor, Jorge J.; Rodríguez-Mesa, Lourdes. Weighted inequalities for Hankel convolution operators. Illinois J. Math. 44 (2000), no. 2, 230--245. doi:10.1215/ijm/1255984838. https://projecteuclid.org/euclid.ijm/1255984838


Export citation